MAUDE Adverse Event Report: PNEUPAC VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

PNEUPAC VENTILATOR; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 100/905/340-CH
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Returned device was received in good physical condition.During the evaluation of the device, the valve cover was found to be so loose that it was easily detached from the product.The issue was able to be confirmed.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.
 
Event or Problem Description
Information was received indicating that a smiths medical ventilator had a valve cover that was so loose it was easily detached.The customer requested that the fit of the cover be a little tighter to prevent it from being detached completely.There was no patient injury.This issue was noted during a pre-use check.

Brand Name
PNEUPAC VENTILATOR
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key11957518
Report Number3012307300-2021-05712
Device Sequence Number1403419
Product Code BTL
UDI-Device Identifier15019517160215
UDI-Public15019517160215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/905/340-CH
Device Catalogue Number21-7302-24
Device Lot Number210127
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2021
Initial Report FDA Received Date06/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1